Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Small lump below belly button. On depo shot. Causes for bump?

I noticed a small pea like lump below my belly button under the skin. Could you please help me? I am 27yrs old an a mother of a 5yr old little girl. Im on depo at the moment an han have been going on 3yrs. Someone told me its my utureus. An others joke about a baby.If you could please give me some insight. Thank you, . .....
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Gal
Welcome to healthcare Magic!
Such small swellings are mostly lipomas in that region, or can be a neurofibroma.
Both of these lumps are innocuous and do not need treatment.
Keep a not of it's size if it increases or becomes painful then you need to get examined by a local physician.
It can not be uterus because uterus an intra pelvic organ in without pregnant state and does not feel that high.
Wish you a great health!
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor